advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

I have been on the pump for three years, and my biggest problem is that I get a rash around any tape that I use to keep my infusion set in place. I have talked to my doctor and several others also, and I still break out in an awful rash, that ends up looking like a burn. I have tried every tape on the market. If you or any other pumpers have any suggestions, I would be very grateful.

pilar2@gate.net

Answer:

It seems to me that your are having an allergic reaction to the adhesive. You might get help by consulting an allergist and/or dermatologist. There are several things you can use on your skin to create a barrier between it and the tape. I believe that either of these specialists should be able to help.

SS

DTQ- ONCRM20000731
Original posting 11 Sep 2000
Posted to Insulin Pumps

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.